Alert archive / Louisiana / Tornado Warnings in 2016

Tornado Warning 58, NWS Shreveport, LA

April 30, 2016Jackson Parish, Lincoln Parish, Union Parish, Louisiana

NWS Shreveport, LA issued this tornado warning at Apr 30, 2016, 8:09 AM CDT for Jackson Parish, Lincoln Parish, Union Parish, Louisiana. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2016, 8:09 AM CDT (13:09 UTC)
Expired
Apr 30, 2016, 8:34 AM CDT
In force
25 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Jackson Parish, LA, Lincoln Parish, LA, Union Parish, LA

The radar

The Shreveport radar (KSHV), 125 km from the middle of the area, began a volume at 13:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 30, 5:11 AM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 1.2 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2016-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 23 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2016-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 200 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
23 J/kg
Mixed-layer CIN
-210 J/kg
Mixed-layer LCL
1226 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
200 m²/s²
0-3 km storm-relative helicity
-85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

687 
WFUS54 KSHV 301309
TORSHV
LAC049-061-111-301345-
/O.NEW.KSHV.TO.W.0058.160430T1309Z-160430T1345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
809 AM CDT SAT APR 30 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
  CENTRAL UNION PARISH IN NORTH CENTRAL LOUISIANA...
  EASTERN LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...

* UNTIL 845 AM CDT
    
* AT 808 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
  WAS LOCATED OVER RUSTON...MOVING NORTHEAST AT 35 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  FARMERVILLE AROUND 835 AM CDT. 

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE BAYOU
D ARBONNE LAKE...VIENNA...D ARBONNE AND DOWNSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3247 9263 3252 9272 3292 9242 3277 9221
TIME...MOT...LOC 1308Z 220DEG 32KT 3256 9262 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

12
2 follow-up statements
897 
WWUS54 KSHV 301326
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
826 AM CDT SAT APR 30 2016

LAC049-301336-
/O.CAN.KSHV.TO.W.0058.000000T0000Z-160430T1345Z/
JACKSON LA-
826 AM CDT SAT APR 30 2016

...THE TORNADO WARNING FOR NORTHERN JACKSON PARISH IS CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
NORTH CENTRAL LOUISIANA.

LAT...LON 3263 9250 3267 9256 3290 9239 3281 9226
TIME...MOT...LOC 1326Z 220DEG 32KT 3268 9250 

$$

LAC061-111-301345-
/O.CON.KSHV.TO.W.0058.000000T0000Z-160430T1345Z/
UNION LA-LINCOLN LA-
826 AM CDT SAT APR 30 2016

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 AM CDT FOR CENTRAL
UNION AND NORTHEASTERN LINCOLN PARISHES...
    
AT 826 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 8 MILES SOUTHWEST OF FARMERVILLE...OR 13 MILES NORTHEAST
OF RUSTON...MOVING NORTHEAST AT 35 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  FARMERVILLE AROUND 835 AM CDT. 

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE D
ARBONNE AND BAYOU D ARBONNE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3263 9250 3267 9256 3290 9239 3281 9226
TIME...MOT...LOC 1326Z 220DEG 32KT 3268 9250 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

12
194 
WWUS54 KSHV 301334
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
834 AM CDT SAT APR 30 2016

LAC061-111-301344-
/O.CAN.KSHV.TO.W.0058.000000T0000Z-160430T1345Z/
UNION LA-LINCOLN LA-
834 AM CDT SAT APR 30 2016

...THE TORNADO WARNING FOR CENTRAL UNION AND NORTHEASTERN LINCOLN
PARISHES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
NORTH CENTRAL LOUISIANA.

LAT...LON 3263 9250 3267 9256 3290 9239 3281 9226
TIME...MOT...LOC 1331Z 220DEG 32KT 3274 9244 

$$

12

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 30, 8:08 AM CDT, 1 minute earlier.

Area forecast discussion, Apr 30, 8:08 AM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
808 AM CDT SAT APR 30 2016

.AVIATION...
FOR THE 30/12Z TAFS...A LINE OF CONVECTION IS CURRENTLY MOVING
THROUGH THE REGION...LEAVING US WITH A MIX OF VFR/MVFR CONDITIONS
ACROSS THE REGION. THIS LINE SHOULD EVENTUALLY MOVE OUT THE REGION BY
30/18Z. VFR CONDITIONS WILL PREVAIL FOR THE REMAINDER OF THE
PERIOD...EXCEPT AT LFK/MLU...WHERE MVFR/IFR CONDITIONS WILL
DEVELOP DUE TO PATCHY FOG. /20/

&&

.PREV DISCUSSION... /ISSUED 405 AM CDT SAT APR 30 2016/

DISCUSSION...
SEVERE CONVECTION WINDING DOWN AND WITH IT THE SEVERE THUNDERSTORM
WATCH WILL LIKELY BE ALLOWED TO EXPIRE ON TIME AT 5 AM THIS
MORNING. HAVE TRIMMED THE FLASH FLOOD WATCH BACK SLIGHTLY ACROSS
PORTIONS OF NE TX AND MCCURTAIN COUNTY IN SE OK WITH THIS PACKAGE.
WHILE THE RAIN WILL LIKELY BE COMING TO AN END LATER THIS MORNING
ACROSS PORTIONS OF SW AR INTO MORE OF NE TX AND NW LA...PRESENT
FLASH FLOOD WARNINGS AND WIDESPREAD FLOODING ACROSS NE TX AND SW
AR WILL PRECLUDE ME REMOVING MORE COUNTIES FROM THE FLASH FLOOD
WATCH AT THIS TIME EVEN THOUGH QPF AMOUNTS REALLY DO NOT WARRANT
IT.

THE SLIGHT RISK OF ADDITIONAL SEVERE THUNDERSTORMS LATER THIS
AFTERNOON/THIS EVENING ALONG AND EAST OF A LINE FROM LFK TO SHV TO
LZK WILL BE GREATLY DEPENDENT ON HOW MUCH DESTABILIZATION OUR AREA
EXPERIENCES TODAY IN THE WAKE OF THE WIDESPREAD EARLY MORNING
CONVECTION CURRENTLY ONGOING. THE LATEST RUN OF THE NAM SHOWS THE
FRONTAL BOUNDARY PULLING UP NEARLY STATIONARY ACROSS NE TX...NW LA
AND SW AR LATE THIS AFTERNOON EVENING WITH SOME DESCENT AIRMASS
MODIFICATION POSSIBLE. THE GFS IS INDICATIVE OF THIS AS WELL SO
WE CANNOT RULE OUT THE POSSIBILITY OF ADDITIONAL STORMS THIS
AFTERNOON BUT THEY SHOULD NOT BE WIDESPREAD AND NOTHING LIKE OUR
AREA HAS SEEN OVER THE LAST 24 HOURS.

MOST OF OUR AREA SHOULD SEE A BREAK FROM THIS RAINFALL LATE
TONIGHT THROUGH THE DAY SUNDAY BEFORE WE LOOK UPSTREAM ONCE AGAIN
AS DISTURBANCES MOVE OUR WAY IN SOUTHWEST FLOW ALOFT FROM THE TX
HILL COUNTRY. ALL THIS TO SAY ADDITIONAL MODERATE TO HEAVY
RAINFALL WILL BE POSSIBLE LATE SUNDAY NIGHT THROUGH THE DAY MONDAY
WITH THE HEAVIEST RAINFALL LIKELY OCCURRING SOUTH OF THE
INTERSTATE 20 CORRIDOR OF NE TX AND N LA UNLIKE THIS CURRENT EVENT
WHERE THE HEAVIEST RAINFALL WAS ALONG AND NORTH OF THE CORRIDOR.

THE GOOD NEWS IS THAT THIS PERSISTENT WET PATTERN APPEARS TO
BREAKDOWN BY MID WEEK WITH THE PASSAGE OF A DEEP UPPER TROUGH
DROPPING SOUTH OF OUR THE CENTRAL PLAINS/MID MISS VALLEY AND
EXPANSIVE UPPER RIDGING TAKING SHAPE OUT WEST. THIS WILL USHER IN
SOME MUCH COOLER AIR TO THE REGION WITH LOW TEMPERATURES IN THE
40S POSSIBLE TUE NIGHT AND AGAIN WED NIGHT ACROSS PORTIONS OF OUR
REGION. TEMPERATURES WILL BEGIN TO MODERATE BY LATE WEEK INTO NEXT
WEEKEND WITH AN APPARENT OMEGA BLOCK TAKING SHAPE ACROSS THE
SOUTHERN AND CENTRAL PORTIONS OF THE COUNTRY WITH FLANKING TROUGHS
EITHER SIDE OF THE RIDGE.

PRELIMS TO FOLLOW...13.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  83  65  84  63 /  60  30  20  60
MLU  82  66  85  65 / 100  50  30  60
DEQ  81  56  80  57 /  30  10  10  60
TXK  81  59  82  59 /  40  20  10  60
ELD  81  62  83  60 /  90  40  20  60
TYR  82  60  81  61 /  30  10  20  60
GGG  84  63  83  62 /  30  20  20  60
LFK  86  67  84  67 /  70  30  50  60

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR ARZ050-051-
     059>061-070>073.

LA...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR LAZ001>004.

     FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR LAZ005-006-010>014-
     017>022.

OK...NONE.
TX...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR TXZ097-112-126-
     138-151.

     FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ152-153-165>167.

&&

20
Hazardous weather outlook, Apr 30, 5:39 AM CDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
539 AM CDT SAT APR 30 2016

OKZ077-TXZ096-108>111-124-125-136-137-149-150-301800-
MCCURTAIN-RED RIVER-FRANKLIN-TITUS-CAMP-MORRIS-WOOD-UPSHUR-SMITH-
GREGG-CHEROKEE-RUSK-
539 AM CDT SAT APR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

WHILE RAINFALL WILL BE TAPERING OFF THIS MORNING...THERE IS A
SMALL POSSIBILITY OF REDEVELOPING SHOWERS AND THUNDERSTORMS LATER
THIS AFTERNOON. ANY ADDITIONAL DEVELOPMENT WILL NOT RESULT IN
ADDITIONAL FLOODING CONCERNS. WHILE THE HEAVY RAINFALL THREAT HAS
ENDED...RUNOFF IS LIKELY INCOMPLETE. MANY ROADWAYS REMAIN FLOODED
AND CLOSED ACROSS PORTIONS OF THE AREA AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SHOWERS AND THUNDERSTORMS WILL RETURN TO PORTIONS OF THE REGION
LATE IN THE DAY SUNDAY BUT ESPECIALLY SUNDAY NIGHT INTO MONDAY
WITH THE ARRIVAL OF YET ANOTHER STORM SYSTEM. SOME HEAVY RAIN AND
STRONG THUNDERSTORMS COULD ACCOMPANY THIS NEXT STORM SYSTEM.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL LIKELY NOT BE NEEDED TODAY
OR TONIGHT.

ARZ050-051-059>061-070>073-LAZ001>004-006-TXZ097-112-126-138-
151>153-165-166-301800-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-BOWIE-CASS-MARION-
HARRISON-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
539 AM CDT SAT APR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 7 PM THIS
EVENING...
SHOWERS AND THUNDERSTORMS...SOME STRONG TO SEVERE AT TIMES...
PRODUCING LOCALLY HEAVY RAINFALL...WILL BE TAPERING OFF AS WE GO
THROUGH THE MORNING. ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE
INCHES WILL BE POSSIBLE AS WE GO THROUGH THE MORNING...MAINLY
ACROSS NORTH CENTRAL AND NORTHEAST LOUISIANA...AS WELL AS THE
LOWER TOLEDO BEND AND SAM RAYBURN COUNTRY OF DEEP EAST TEXAS.
ANY SEVERE THUNDERSTORMS SHOULD BE LIMITED TO THE SAME AREA AS
WELL WITH LARGE HAIL...DAMAGING THUNDERSTORM WIND GUSTS AND
ISOLATED TORNADOES POSSIBLE THROUGH MID TO LATE MORNING.
ADDITIONAL THUNDERSTORM ACTIVITY WILL BE POSSIBLE LATER THIS
AFTERNOON INTO THIS EVENING...BUT SHOULD BE MORE WIDELY SCATTERED
IN NATURE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SHOWERS AND THUNDERSTORMS WILL RETURN TO PORTIONS OF THE REGION
LATE IN THE DAY SUNDAY BUT ESPECIALLY SUNDAY NIGHT INTO MONDAY
WITH THE ARRIVAL OF YET ANOTHER STORM SYSTEM. SOME HEAVY RAIN AND
STRONG THUNDERSTORMS COULD ACCOMPANY THIS NEXT STORM SYSTEM.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS COULD BE NEEDED ONCE AGAIN LATER
TODAY THROUGH EARLY EVENING.

LAZ005-010>014-017>022-TXZ167-301800-
LINCOLN-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-
539 AM CDT SAT APR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 11 AM THIS MORNING...
...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM THIS EVENING...
SHOWERS AND THUNDERSTORMS...SOME STRONG TO SEVERE AT TIMES...
PRODUCING LOCALLY HEAVY RAINFALL...WILL BE CONTINUING THROUGH AT
LEAST THE LATE MORNING HOURS. ADDITIONAL RAINFALL AMOUNTS OF ONE
TO THREE INCHES WITH ISOLATED HIGHER TOTALS WILL BE POSSIBLE.
ANY SEVERE THUNDERSTORMS THIS MORNING WILL HAVE THE CAPABILITY OF
PRODUCING LARGE HAIL...DAMAGING THUNDERSTORM WIND GUSTS AND
ISOLATED TORNADOES. ADDITIONAL THUNDERSTORM ACTIVITY WILL BE
POSSIBLE LATER THIS AFTERNOON INTO THIS EVENING...BUT SHOULD BE
MORE SCATTERED IN NATURE AND NOT AS WIDESPREAD.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SHOWERS AND THUNDERSTORMS WILL RETURN TO PORTIONS OF THE REGION
LATE IN THE DAY SUNDAY BUT ESPECIALLY SUNDAY NIGHT INTO MONDAY
WITH THE ARRIVAL OF YET ANOTHER STORM SYSTEM. SOME HEAVY RAIN AND
STRONG THUNDERSTORMS COULD ACCOMPANY THIS NEXT STORM SYSTEM.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL LIKELY BE NEEDED AS WE GO
THROUGH THE DAY.

13

In the hours before

Special weather statement, Apr 30, 6:15 AM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
615 AM CDT SAT APR 30 2016

LAZ017-TXZ167-301200-
SABINE LA-SABINE TX-
615 AM CDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SABINE PARISH IN
NORTHWESTERN LOUISIANA AND CENTRAL SABINE COUNTIES UNTIL 700 AM
CDT...

AT 614 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HEMPHILL...OR 18 MILES NORTHWEST OF TOLEDO BEND DAM...MOVING NORTHEAST
AT 25 MPH.

WINDS IN EXCESS OF 35 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MILAM...MANY...HEMPHILL...FLORIEN...FISHER...COLUMBUS...YELLOWPINE AND
NEGREET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
NORTHWESTERN LOUISIANA...AND EASTERN TEXAS.

LAT...LON 3122 9382 3140 9392 3162 9353 3140 9338
TIME...MOT...LOC 1114Z 236DEG 23KT 3134 9381

06
Local storm report, Apr 30, 6:18 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
618 AM CDT SAT APR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     FLASH FLOOD      VIVIAN                  32.87N  93.99W
04/30/2016                   CADDO              LA   LAW ENFORCEMENT

            NUMEROUS ROADS ACROSS NORTHERN CADDO PARISH WERE
            FLOODED AND CLOSED. SEVERAL CARS STALLED IN HIGH WATER
            AT VARIOUS LOCATIONS ACROSS THE NORTHERN HALF OF THE
            PARISH.

&&

EVENT NUMBER SHV1600461

15
Local storm report, Apr 30, 6:24 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
624 AM CDT SAT APR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     FLASH FLOOD      PLAIN DEALING           32.91N  93.70W
04/30/2016                   BOSSIER            LA   LAW ENFORCEMENT

            A MUDSLIDE BRIEFLY CLOSED A PORTION OF THE 1200 BLOCK
            OF HIGHWAY 2 NEAR THE PLAIN DEALING CIVIC CENTER.

&&

EVENT NUMBER SHV1600462

15
Local storm report, Apr 30, 6:28 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
628 AM CDT SAT APR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     FLASH FLOOD      2 N PLAIN DEALING       32.94N  93.70W
04/30/2016                   BOSSIER            LA   LAW ENFORCEMENT

            HIGH WATER WAS OVER THE INTERSECTION OF HIGHWAY 3 AND
            537 NORTH OF PLAIN DEALING. HIGH WATER ALSO COVERED A
            PORTION OF OLD PLAIN DEALING ROAD.

&&

EVENT NUMBER SHV1600463

15
Local storm report, Apr 30, 7:34 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
734 AM CDT SAT APR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     FLASH FLOOD      3 WSW BOGATA            33.45N  95.27W
04/29/2016                   RED RIVER          TX   TXDOT

            FM ROAD 410 CLOSED DUE TO FLOODING

&&

EVENT NUMBER SHV1600464

20
Local storm report, Apr 30, 7:47 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
747 AM CDT SAT APR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     FLASH FLOOD      3 SSW DETROIT           33.62N  95.28W
04/29/2016                   RED RIVER          TX   TXDOT

            FM ROAD 410 CLOSED NEAR THE INTERSECTION OF COUNTY ROAD
            1255 DUE TO FLOODING

&&

EVENT NUMBER SHV1600465

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 9:54 PM CDTSpecial Weather StatementSHVBossier51 min
Apr 29, 9:58 PM CDTTornado WarningSHVBossier, Caddo32 min
Apr 29, 10:27 PM CDTTornado WarningSHVCaddo33 min
Apr 29, 10:57 PM CDTTornado WarningSHVCaddo33 min
Apr 29, 11:25 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo65 min
Apr 29, 11:30 PM CDTTornado WarningSHVBossier, Caddo30 min
Apr 29, 11:32 PM CDTFlash Flood WarningSHVBossier, Caddo, Webster8 hr
Apr 29, 11:59 PM CDTTornado WarningSHVBossier, Caddo46 min
Apr 30, 12:13 AM CDTSevere Thunderstorm WarningSHVCaddo62 min
Apr 30, 12:25 AM CDTTornado WarningSHVBossier, Webster50 min
Apr 30, 12:35 AM CDTTornado WarningSHVCaddo55 min
Apr 30, 12:58 AM CDTTornado WarningSHVCaddo47 min
Apr 30, 1:27 AM CDTFlash Flood WarningSHVBossier, Claiborne, Webster5 hr
Apr 30, 1:30 AM CDTTornado WarningSHVBossier, Caddo45 min
Apr 30, 3:42 AM CDTAreal Flood AdvisorySHVBossier, Caddo, De Soto3 hr
Apr 30, 4:20 AM CDTRiver Flood WarningSHVDe Soto9 days
Apr 30, 4:30 AM CDTSevere Thunderstorm WarningSHVDe Soto, Natchitoches, Red River, Sabine60 min
Apr 30, 5:31 AM CDTSevere Thunderstorm WarningSHVBienville, De Soto, Red River46 min
Apr 30, 6:01 AM CDTAreal Flood WarningSHVClaiborne, Webster6 hr
Apr 30, 6:15 AM CDTSpecial Weather StatementSHVSabine45 min
Apr 30, 7:27 AM CDTAreal Flood WarningSHVBossier, Caddo6 hr
Apr 30, 7:36 AM CDTRiver Flood WarningSHVCaddo13 days
Apr 30, 8:03 AM CDTTornado WarningSHVBienville, Jackson, Natchitoches, Red River, Winn27 min
Apr 30, 10:23 AM CDTSpecial Weather StatementSHVGrant52 min
Apr 30, 11:12 AM CDTRiver Flood WarningSHVCaldwell, Ouachita3 days
Apr 30, 11:18 AM CDTRiver Flood WarningSHVCaldwell, Grant, LaSalle, Winn4 days
Apr 30, 12:08 PM CDTRiver Flood WarningSHVBienville, Bossier, Red River, Webster10 days
Apr 30, 12:08 PM CDTSpecial Weather StatementSHVLaSalle37 min
Apr 30, 12:15 PM CDTRiver Flood WarningSHVBossier, Caddo, Red River8 days
Apr 30, 1:27 PM CDTAreal Flood WarningSHVBossier, Caddo3 hr

Nearby

Tornado Warnings in Louisiana, 2016Every tornado warning in 2016Tornadoes in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.